# SDR HEEA968440

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Sticks
- Location: Cockpit  Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NEEDLE STICKS AT FIRST START OF DAY.
